Sunday, August 24, 2008

CD7 - clomid 3rd day

I thank God that I didn't suffer severe side effects from the 50mg clomid, which I started on Fri, CD5. I am to take it from CD5 to CD9, and to go for scan on CD13, Sat.

1st day, I got kinda woozy, but work kept me focused, and I am really grateful for that! Otherwise I would be agonizing over every single twitch and itch and sensation! Yesterday was alright. Today, my uterus and ovaries feel kinda achy...not even sure how to describe that sensation. It's not painful, nor sore, just....aching....

Are all these normal?

ON the other hand, I wonder whether it will be better to have stronger reactions??? Since that will mean it's taking an effect on me? Sigh.

Alright will post again soon :)

Take care everyone. I am praying for all of us!

3 comments:

allyouwhohope said...

That is so funny, because I have been thinking the same way about metformin lately! I prayed so hard that I would not get sick from it and now that I'm not sick, I'm starting to wonder if it's working! I guess that's just me being pessimistic, when I should just be thankful that I'm feeling well.

I'm not actually sure if side effects are a sign that it's working, but I highly doubt it. I had no side effects at all when I took clomid, but then again it didn't work for me! But I had many other unresolved problems at the time that we didn't know about.

Just remember that it could take several cycles to work too, so keep your head up if it doesn't work this month. But it might! I'm praying for ya!

LifeHopes said...

Hmm.. my hunch is that its working because you are feeling some changes.

Try to think positive, and remember to take B-6, since Clomid can dry up your mucus. You can take up to 500 mgs daily (though I rarely take that much)... it really helps in that department!

Praying for you lots this cycle. Go Clomid Go!!!

Clomid Side Effects said...

My name is Helen Page and i would like to show you my personal experience with Clomid.

I am 30 years old. I have taken for 3 months. My progesterone level after my first dose of Clomid was 65 so I knew that I had ovulated. Couldn't try the second cycle on it because my husband went out-of-town while I was O'ing, go figure. Hoping it worked this month!!

I have experienced some of these side effects-
Mood swings, increased appetite, hot flashes, increased pain during ovulation, abdominal pain, mild but infrequent headaches. Also, I used to be on a consistent 28 day cycle, but I think Clomid might have lengthened it as I'm now on a 31-32 day cycle.

I hope this information will be useful to others,
Helen Page